MAUDE Adverse Event Report: ZIMMER DENTAL BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT

ZIMMER DENTAL BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT
Catalog Number TSVLDAZR3
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment fractured in patients mouth.Tooth #9.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A1: patient identifier is (b)(6).
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie did not received one abutment for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lda abutments are scanned and designed within the lab.Zimvie only mills the design received through software.Therefore, a comparison between the customer design and the product should be performed, however a design review was not needed in this case.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was healing abutment subjected to occlusal loading.Therefore, based on the available information, a device malfunction could not be verified without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19380523
Report Number0002023141-2024-01700
Device Sequence Number12693932
Product Code NHA
UDI-Device Identifier00844868038054
UDI-Public(01)00844868038054(10)8786574-1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVLDAZR3
Device Lot Number8786574-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic